# SDR AALA202306122148

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 27,604 hours, 11,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 19193H8723
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 8,655 hours, 3,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND FIRST OFFICER'S WINDSHIELD CRACKED. REPLACED WINDSHIELD  PER JOB CARD 08L21056004.
